# SDR UALA2009061501707

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 53,865 hours, 19,422 cycles
- Engine: Iae V2527A5
- Engine time: 46,517 hours, 17,247 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE FLYING THROUGH TURBULENCE, NOTICED HIGH N1 VIBES FOR ENG 2.  FLIGHT DIVERTED.  CHECKED CHIP DETECTORS, NO METAL FOUND.  ACP'D BOROSCOPE, NO LIMITING DEFECTS NOTED.   ACCMP'D  GENERAL VISUAL INSPECTION OF ENG 2 INLET & EXHAUST LOOK FOR METAL IN THE TAILPIPE.  NO METAL IN THE TAILPIPE.  CHK'D CFDS FOR VIBRATION RELATED FAULTS & ACCOMPLISHED EVMU TEST.  NO FAULTS ON POST FLIGHT REPORT, NOTHING ON LAST LEG REPORT, EVMU TEST PASSED, NO CLASS 3 FAULT RELATED TO EVMU.  RECHECKED CHIP DETECTORS ACCOMPLISHED VIBRATION SURVEY TEST NR 8 MAX N1 VIBRATION WAS 2.1 UNITS AT 82 PERCENT N1.  CONFIRMED FINDINGS WITH OPBLM.  A/C CLEARED FOR SERVICE.
